Jump to content

Search the Community

Showing results for tags 'bad wd'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hello, I was prescribed 10 mg Cipralex for 6 months due to anxiety I started having last summer. I did the 6 months and went down to 5 mg for another month and stopped( now that I read some of the posts here I realize that I discontinued the medication too soon and fast). Now 2 months later I’m very foggy , depressed, have mood swings and some nausea, short term memory is not good either. My doctor wants me to go back on the pils for 2 more years which I really don’t want to do. Can someone more experienced give their opinion on what to expect ? Should I reinstate or just wait
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy